Quantitative estimates for bounded holomorphic semigroups

Tuomas Hytönen*, Stefanos Lappas

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

24 Downloads (Pure)


We revisit the theory of one-parameter semigroups of linear operators on Banach spaces in order to prove quantitative bounds for bounded holomorphic semigroups. Subsequently, relying on these bounds we obtain new quantitative versions of two recent results of Xu related to the vector-valued Littlewood–Paley–Stein theory for symmetric diffusion semigroups.

Original languageEnglish
Pages (from-to)115-144
Number of pages30
JournalSemigroup Forum
Issue number1
Early online date2024
Publication statusPublished - Feb 2024
MoE publication typeA1 Journal article-refereed


  • Bounded holomorphic semigroups
  • Littlewood–Paley–Stein theory
  • Martingale cotype
  • Symmetric diffusion semigroups
  • Uniform convexity


Dive into the research topics of 'Quantitative estimates for bounded holomorphic semigroups'. Together they form a unique fingerprint.

Cite this